# SDR IXXA06SMN235S

- Difficulty date: July 21, 2006
- Submitted: September 5, 2006
- Operation: Air carrier
- Aircraft: N605AL
- Make and model: Doug DC-8
- Aircraft serial: 46106
- Aircraft time: 96,561 hours, 25,131 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Misrepaired
- Location: Lt Wing
- Part time: 96,561 hours, 25,131 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION FOUND LT WING SLOT VANE SKIN HAS NON STANDARD REPAIR AT STATION XOLDO 66.  REMOVED EXISTING REPAIR IAW SRM 51-1-21, SRM 51-3-0. REMOVED DAMAGED AREA IAW DWG ED 4294 DATE 07-24-06. PERFORMED NDT INSPECTION IAW NDT SPM PART 06-10-01-001 NO CRACKS, OR CORROSION FOUND. FABRICATED REPAIR DOUBLER (AL 7075 T6 0.071) AND INTERNAL DOUBLER (AL 7075 T6 0.063) AND FILLER (AL 7075 T6 0.063) IAW DWG NR EO 4294. CLEANED, TREATED AND PRIMED AREA, FILLER , INTERNAL DOUBLER, AND REPAIR DOUBLER INTERNAL SURFACE IAW SRM 51-1-8B. APPLIED SEALANT TO FAYING SURFACES IAW SRM 51-1-11. INSTALLED REPAIR PARTS IAW NR ED 4294, EO NR 2006603 DATE 07-25-06, SRM 51-1-21, SRM 51-3-0, SRM 51-1-20D, SRM 51-3-1,
